| Catalog Number |
PXSLIMLAN150T45 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery (ima) using a lantern delivery microcatheter (lantern) and a diagnostic catheter.During the procedure, the physician was retracting the lantern from the diagnostic catheter to reposition the lantern and noticed that the lantern had fractured at the midshaft.Therefore, the diagnostic catheter containing the fractured lantern was removed together over the guidewire.The procedure was completed using a new px slim delivery microcatheter (px slim) and the same diagnostic catheter.There was no report of an adverse effect to the patient.